| Model Number |
301.100.030 |
| Medical Device Problem Code |
Gas Output Problem (1266)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/23/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
Event or Problem Description
Customer reported getting the technical failure 271 and 388 alarms on the unit.There was no patient involvement reported.
Additional Manufacturer Narrative
The device log files were provided to technical support for evaluation.The device logs confirmed the occurrence of the reported malfunction, indicating an issue with the inspiration block.The inspiration block will be replaced to resolve the reported issue.